Alert archive / Washington / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 44, NWS Spokane, WA

July 20, 20126 counties in Washington; Kootenai County, Idaho

NWS Spokane, WA issued this severe thunderstorm warning at Jul 20, 2012, 3:17 PM PDT for 6 counties in Washington; Kootenai County, Idaho. It was in force for 43 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2012, 3:17 PM PDT (22:17 UTC)
Expired
Jul 20, 2012, 4:00 PM PDT
In force
43 min
Issued by
NWS Spokane, WA
Area
Storm-based polygon

Counties Kootenai County, ID, Ferry County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Stevens County, WA

The radar

The Spokane radar (KOTX), 25 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 3:30 PM PDTTSTM WND DMG7 Sw Keller, WATREES DOWN ON MANILLA CREEK RD
Jul 20, 3:30 PM PDTTSTM WND DMGKeller, WATREES DOWN ON HOUSES
Jul 20, 3:30 PM PDTTSTM WND DMGN Keller, WANUMEROUS TREES FELL ON HOUSES IN THE TOWN OF KELLER. SEVERAL HOUSES WERE DAMAGED OR DESTROYED.
Jul 20, 3:30 PM PDTTSTM WND GST 504 Ne Lincoln, WASEVEN BAYS MARINA AGRIMENT
Jul 20, 3:35 PM PDTTSTM WND DMG4 Ese Keller, WATREES DOWN ON SILVER CREEK ROAD
Jul 20, 3:37 PM PDTTSTM WND GST 563 Se Coulee Dam, WASPRING CANYON RAWS
Jul 20, 3:45 PM PDTTSTM WND GST 5010 N Davenport, WAWIND GUST ESTIMATED AT 50MPH. HEAVY RAINS 0.1INCHES IN 10 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 11:38 AM PDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 10.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2012-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2012-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2619 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

247 
WUUS56 KOTX 202217
SVROTX
IDC055-WAC019-025-043-047-063-065-202300-
/O.NEW.KOTX.SV.W.0044.120720T2217Z-120720T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
317 PM PDT FRI JUL 20 2012

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHEASTERN GRANT COUNTY IN CENTRAL WASHINGTON...
  NORTHERN LINCOLN COUNTY IN EAST CENTRAL WASHINGTON...
  NORTHERN SPOKANE COUNTY IN EASTERN WASHINGTON...
  THIS INCLUDES THE CITIES OF...SPOKANE...CHENEY...
  EXTREME SOUTHEASTERN OKANOGAN COUNTY IN NORTH CENTRAL WASHINGTON...
  SOUTHERN FERRY COUNTY IN NORTHEAST WASHINGTON...
  SOUTHERN STEVENS COUNTY IN NORTHEAST WASHINGTON...
  WEST CENTRAL KOOTENAI COUNTY IN THE PANHANDLE OF IDAHO...

* UNTIL 400 PM PDT

* AT 312 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG 
  A LINE EXTENDING FROM SPRING CANYON CAMPGROUND TO    
  TYLER...CHENEY...AND MOVING NORTHEAST AT 50 MPH. WINDS OF UP TO 
  60 MPH ARE EXPECTED ALONG AND AHEAD OF THIS LINE OF STORMS. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  EDWALL...DAVENPORT...TYLER...LINCOLN...KELLER...MEDICAL LAKE...
  REARDAN...CHENEY...MILES...FOUR LAKES...DEEP CREEK...FAIRCHILD
  AFB...MARSHALL...AIRWAY HEIGHTS...WELLPINIT...FRUITLAND...
  SPOKANE...FORD...HUNTERS...NINE MILE FALLS...SUNCREST...DISHMAN...
  TUM TUM...CEDONIA...MILLWOOD...OPPORTUNITY...VERADALE...MEAD...
  TRENTWOOD...GREEN ACRES...COLBERT...STATE LINE...HAUSER...VALLEY...
  SPRINGDALE...OTIS ORCHARDS...NEWMAN LAKE...MILAN...LOON LAKE...
  GIFFORD...DEER PARK...CLAYTON AND CHATTAROY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4836 11804 4801 11737 4782 11705 4775 11690
      4732 11791 4740 11806 4758 11838 4792 11906
TIME...MOT...LOC 2214Z 238DEG 45KT 4791 11882 4743 11789

$$

RFOX.RFOX
2 follow-up statements
324 
WWUS56 KOTX 202241
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
341 PM PDT FRI JUL 20 2012

WAC025-047-202250-
/O.CAN.KOTX.SV.W.0044.000000T0000Z-120720T2300Z/
OKANOGAN WA-GRANT WA-
341 PM PDT FRI JUL 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN GRANT AND
EXTREME SOUTHEASTERN CORNER OF OKANOGAN COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM PDT FRIDAY
EVENING FOR THE PANHANDLE AND NORTH CENTRAL IDAHO AND EASTERN
WASHINGTON.

LAT...LON 4739 11779 4773 11820 4792 11886 4836 11804
      4801 11737 4782 11705 4775 11690
TIME...MOT...LOC 2240Z 238DEG 45KT 4808 11840 4759 11748

$$

IDC055-WAC019-043-063-065-202300-
/O.CON.KOTX.SV.W.0044.000000T0000Z-120720T2300Z/
FERRY WA-STEVENS WA-KOOTENAI ID-SPOKANE WA-LINCOLN WA-
341 PM PDT FRI JUL 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM PDT
FOR NORTHEASTERN LINCOLN...NORTHERN SPOKANE...WEST CENTRAL
KOOTENAI...SOUTHERN STEVENS AND SOUTHERN FERRY COUNTIES...

AT 338 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM FRUITLAND TO MARSHALL...CHENEY.
THIS LINE WAS MOVING NORTHEAST AT 50 MPH AND CAN PRODUCE STRONG WINDS
UP TO 60 MPH. DIME SIZE HAIL IS ALSO POSSIBLE. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WELLPINIT...SPOKANE...FORD...HUNTERS...NINE MILE FALLS...SUNCREST...
DISHMAN...TUM TUM...CEDONIA...MILLWOOD...OPPORTUNITY...VERADALE...
MEAD...TRENTWOOD...GREEN ACRES...STATE LINE...HAUSER...VALLEY...
SPRINGDALE...OTIS ORCHARDS...NEWMAN LAKE...MILAN...LOON LAKE...
GIFFORD...DEER PARK...COLBERT...CLAYTON AND CHATTAROY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL ALSO PRODUCE EXTREMELY HEAVY RAINFALL. IF DRIVING
THROUGH THE STORM REDUCE YOUR SPEED TO LOWER THE RISK OF
HYDROPLANING. ALSO BE PREPARED FOR PONDING OF WATER IN LOW LYING
AREAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM PDT FRIDAY
EVENING FOR THE PANHANDLE AND NORTH CENTRAL IDAHO AND EASTERN
WASHINGTON.

&&

LAT...LON 4739 11779 4773 11820 4792 11886 4836 11804
      4801 11737 4782 11705 4775 11690
TIME...MOT...LOC 2240Z 238DEG 45KT 4808 11840 4759 11748

$$

RFOX.RFOX
189 
WWUS56 KOTX 202259
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
359 PM PDT FRI JUL 20 2012

IDC055-WAC019-043-063-065-202309-
/O.EXP.KOTX.SV.W.0044.000000T0000Z-120720T2300Z/
FERRY WA-STEVENS WA-KOOTENAI ID-SPOKANE WA-LINCOLN WA-
359 PM PDT FRI JUL 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN...
NORTHERN SPOKANE...WEST CENTRAL KOOTENAI...SOUTHERN STEVENS AND
SOUTHERN FERRY COUNTIES WILL EXPIRE AT 400 PM PDT...

DOPPLER RADAR INDICATED THE STORMS WERE NO LONGER SEVERE AND THE
WARNING WAS ALLOWED TO EXPIRE. EXPECT HEAVY DOWNPOURS...OCCASIONAL 
LIGHTNING...WIND GUSTS TO 30 MPH WITH THESE STORMS. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM PDT FRIDAY
EVENING FOR THE PANHANDLE AND NORTH CENTRAL IDAHO AND EASTERN
WASHINGTON.

LAT...LON 4739 11779 4773 11820 4792 11886 4836 11804
      4801 11737 4782 11705 4775 11690
TIME...MOT...LOC 2259Z 238DEG 45KT 4820 11809 4771 11718

$$

RFOX.RFOX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 2:27 PM PDT, 50 minutes earlier.

Area forecast discussion, Jul 20, 2:27 PM PDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
227 PM PDT Fri Jul 20 2012

.SYNOPSIS...
Expect strong thunderstorms to continue this afternoon and into
the evening. Some of the storms could be severe and produce large
hail...damaging winds...and very heavy rains. By Saturday the
weather will dry out for most locations through the weekend.
Another upper level low will cross the region Sunday night through
Tuesday and result in a chance of showers and possible
thunderstorms locations north of highway 2. The low will exit by
Tuesday afternoon with dry and seasonably warm weather to follow.

&&

.DISCUSSION...
Tonight through Monday...The closed low will continue to track
north and east out of region this evening. This will keep showers
and thunderstorms going through 2300 north and east of a line from
the north Cascades south the about St Maries ID. These storms will
most likely be strong with heavy rain...gusty outflows winds and
moderate to large hail. After midnight the low pressure system
responsible for these storms will move into BC. Some lingering
showers will be possible through the night but are expected to be light.

Beginning Saturday the region will come under the influence of a
much deep upper level low. The models are coming into agreement on
tracking this system from just off the BC coast on Saturday and
ejecting it east into central Montana by Tuesday.

Saturday through Sunday, much drier air will move into the region
and will result in dry conditions with temperatures near seasonal
normals.

Sunday night through Tuesday the low will move into the region.
This low will tap into both some Pacific moisture and monsoon
moisture moving up from the south. With increased mid and upper
level moisture the atmosphere will destabilize and support showers
and thunderstorms. This convection should be focused mainly along
the higher terrain of the Idaho Panhandle and northeast mountains.

General troughiness or even split flow will follow Wednesday
through Friday. A few mountain showers or even a thunderstorm or
two may be possible, but confidence is not high at this time. /Tobin

&&

.AVIATION...
18Z TAFS: The lull in the convection will be short lived as the
thunderstorm threat increases after 20z. A vigorous upper level
disturbance will push into the region from the southwest and ignite
convection...starting in the KEAT...KMWH and KLWS area and pushing
northeast through the afternoon. There is the potential for strong
to severe storms with gusty winds...heavy rain and hail for a 1-2 hr
period at each of the TAF sites. The convection will decrease after
00z and linger in the northern and Panhandle mountains through
03z. Conditions will stabilize in the wake of the storms...leaving
VFR conditions and lighter winds through the night. /rfox

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        58  80  58  84  57  73 /  60   0   0   0  20  10
Coeur d'Alene  57  78  54  83  57  72 /  80   0   0   0  20  10
Pullman        53  80  51  82  54  74 /  60   0   0  10  20  10
Lewiston       63  90  62  91  63  83 /  60   0   0  10  20  10
Colville       57  82  54  86  56  76 /  80  10   0  10  20  20
Sandpoint      56  77  50  83  54  70 /  80  10   0  10  30  20
Kellogg        57  78  54  85  55  70 /  80  10   0  10  30  20
Moses Lake     59  84  57  86  57  80 /  50   0   0   0  10  10
Wenatchee      62  85  61  83  60  80 /  60   0   0  10  10  10
Omak           58  83  56  84  57  77 /  70   0   0  10  20  30

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flash Flood Watch until 11 PM PDT this evening for Central
     Panhandle Mountains-Coeur d'Alene Area-Idaho Palouse-
     Northern Panhandle.

     SEVERE THUNDERStorm Watch until 8 PM PDT this evening for
     Central Panhandle Mountains-Coeur d'Alene Area-Idaho
     Palouse-Lewis and Southern Nez Perce Counties-Lewiston Area-
     Northern Panhandle.

WA...Flash Flood Watch until 11 PM PDT this evening for Northeast
     Mountains-Okanogan Highlands-Okanogan Valley-Spokane Area-
     Upper Columbia Basin-Waterville Plateau.

     SEVERE THUNDERStorm Watch until 8 PM PDT this evening for East
     Slopes Northern Cascades-Lower Garfield and Asotin Counties-
     Moses Lake Area-Northeast Blue Mountains-Northeast
     Mountains-Okanogan Highlands-Okanogan Valley-Spokane Area-
     Upper Columbia Basin-Washington Palouse-Waterville Plateau-
     Wenatchee Area.

     Flash Flood Watch until 5 PM PDT this afternoon for East Slopes
     Northern Cascades-Wenatchee Area.

&&
Hazardous weather outlook, Jul 20, 5:49 AM PDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
549 AM PDT FRI JUL 20 2012

IDZ001>004-026-027-WAZ031>038-041>044-211300-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
549 AM PDT FRI JUL 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

A STRONG STORM SYSTEM WILL LIFT THROUGH THE REGION TODAY LEADING
TO A GOOD CHANCE FOR THUNDERSTORMS REGION-WIDE. SOME STORMS
BETWEEN NOON AND 7PM WILL BE STRONG TO SEVERE CAPABLE OF DAMAGING
WIND GUSTS...LARGE HAIL...FREQUENT LIGHTNING...AND VERY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 20, 1:05 PM PDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
105 PM PDT FRI JUL 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     HAIL             1 NNE LAPWAI            46.42N 116.79W
07/20/2012  E1.50 INCH       NEZ PERCE          ID   TRAINED SPOTTER

            NEZ PERCE TRIBAL POLICE REPORTED PING PONG BALL SIZE
            HAIL.

&&

RFLIEHMA
Local storm report, Jul 20, 1:16 PM PDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
116 PM PDT FRI JUL 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     HAIL             WNW JULIAETTA           46.58N 116.71W
07/20/2012  E1.75 INCH       LATAH              ID   TRAINED SPOTTER

            SPOTTER LA 34 SLIGHTLY LARGER THAN GOLF BALL SIZE HAIL.

&&

RFLIEHMA
Local storm report, Jul 20, 1:26 PM PDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
126 PM PDT FRI JUL 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             KENDRICK                46.61N 116.65W
07/20/2012  E1.00 INCH       LATAH              ID   PUBLIC

            PUBLIC REPORTED HAIL.

&&

RFLIEHMA
Special weather statement, Jul 20, 2:33 PM PDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
233 PM PDT FRI JUL 20 2012

WAZ042-043-202230-
OKANOGAN WA-
233 PM PDT FRI JUL 20 2012

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL OKANOGAN COUNTY IN NORTH CENTRAL WASHINGTON

UNTIL 330 PM PDT

AT 229 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OKANOGAN..MOVING NORTHWEST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   CONCONULLY...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4865 12002 4879 11953 4830 11931 4823 11961
TIME...MOT...LOC 2133Z 153DEG 20KT 4838 11956

RFOX.RFOX
Local storm report, Jul 20, 2:40 PM PDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
240 PM PDT FRI JUL 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLASH FLOOD      MOSES LAKE              47.12N 119.29W
07/20/2012                   GRANT              WA   PUBLIC

            FLOODING WAS REPORTED AND QUARTER SIZE HAIL.

0135 PM     HAIL             3 W MOSES LAKE          47.12N 119.35W
07/20/2012  E1.75 INCH       GRANT              WA   PUBLIC

&&

RFLIEHMA
Local storm report, Jul 20, 3:07 PM PDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
307 PM PDT FRI JUL 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     2 WNW KELLOGG           47.54N 116.17W
07/20/2012                   SHOSHONE           ID   TRAINED SPOTTER

            ROOF TORN OFF OUTBUILDING. 1 INCH HAIL ALSO REPORTED.

&&

RFLIEHMA

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 12:26 AM PDTSpecial Weather StatementOTXOkanogan49 min
Jul 20, 1:09 AM PDTSpecial Weather StatementOTXOkanogan51 min
Jul 20, 1:10 AM PDTAreal Flood AdvisoryOTXOkanogan4 hr
Jul 20, 11:34 AM PDTSpecial Weather StatementOTX56 min
Jul 20, 12:17 PM PDTFlash Flood WarningOTXAsotin28 min
Jul 20, 12:19 PM PDTSpecial Weather StatementOTXAsotin41 min
Jul 20, 12:39 PM PDTSevere Thunderstorm WarningOTXAsotin51 min
Jul 20, 12:59 PM PDTSevere Thunderstorm WarningOTXGrant46 min
Jul 20, 1:04 PM PDTAreal Flood AdvisoryOTXAsotin4 hr
Jul 20, 1:15 PM PDTFlash Flood WarningOTXGrant60 min
Jul 20, 1:15 PM PDTSevere Thunderstorm WarningOTXGrant60 min
Jul 20, 1:46 PM PDTSevere Thunderstorm WarningOTXDouglas, Grant44 min
Jul 20, 2:08 PM PDTAreal Flood AdvisoryOTXGrant3 hr
Jul 20, 2:22 PM PDTFlash Flood WarningOTXOkanogan83 min
Jul 20, 2:29 PM PDTSevere Thunderstorm WarningOTXGarfield, Whitman46 min
Jul 20, 2:33 PM PDTSpecial Weather StatementOTXOkanogan57 min
Jul 20, 2:34 PM PDTFlash Flood WarningOTXOkanogan86 min
Jul 20, 2:47 PM PDTSevere Thunderstorm WarningOTXOkanogan58 min
Jul 20, 3:18 PM PDTAreal Flood AdvisoryOTXWhitman117 min
Jul 20, 3:20 PM PDTSevere Thunderstorm WarningOTXLincoln, Spokane, Whitman40 min
Jul 20, 3:27 PM PDTSevere Thunderstorm WarningOTXDouglas, Okanogan34 min
Jul 20, 3:35 PM PDTAreal Flood WarningOTXPend Oreille4 hr
Jul 20, 3:37 PM PDTSevere Thunderstorm WarningOTXPend Oreille53 min
Jul 20, 3:47 PM PDTFlash Flood WarningOTXFerry, Okanogan88 min
Jul 20, 4:22 PM PDTSpecial Weather StatementOTXFerry38 min
Jul 20, 4:30 PM PDTSevere Thunderstorm WarningOTXFerry, Okanogan30 min
Jul 19, 7:09 PM PDTSpecial Weather StatementOTXNez Perce51 min
Jul 20, 12:57 PM PDTSevere Thunderstorm WarningOTXLatah, Nez Perce48 min
Jul 20, 1:18 PM PDTSevere Thunderstorm WarningOTXBenewah, Latah, Nez Perce, Shoshone42 min
Jul 20, 2:00 PM PDTSevere Thunderstorm WarningOTXBenewah, Latah, Shoshone45 min
Jul 20, 2:07 PM PDTSevere Thunderstorm WarningOTXLatah, Nez Perce38 min
Jul 20, 2:21 PM PDTSevere Thunderstorm WarningOTXBonner, Kootenai39 min
Jul 20, 2:41 PM PDTSevere Thunderstorm WarningOTXKootenai, Shoshone49 min
Jul 20, 2:58 PM PDTSevere Thunderstorm WarningOTXShoshone47 min

Nearby

Severe Thunderstorm Warnings in Washington, 2012Severe Thunderstorm Warnings in Idaho, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.